# SDR QXEA2011012700095

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL WORKING, MISSING FASTENERS WING T/E JUST OTBD OF LT MULTIFUNCTION SPOILER.   REMOVED WORKING, MISSING FASTENERS IAW SRM 51-42-06-001-001-A01 AND INSTALLED NEW FASTENERS IAW SRM 51-42-06-001-001-A01. TREATED, PRIMED AND PAINTED IAW SRM 51-25-06-001-001-A01, 51-25-16-001-001-A01 AND 51-12-00-001-001-A01.
